# SDR EKI2003F00000

- Difficulty date: March 6, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N647SC
- Make and model: Piper PA-31P
- Aircraft serial: 31P7300129
- Engine: Lyc TIGO541*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: IC69
- Part serial: 1W20
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLATION, DURING FUNCTION GROUND CHECK, BOOST PUMP CIRCUIT BREAKER TRIPPED AFTER APPROXIMATELY 1 MINUTE OF OPERATION.  REMOVED PUMP AND INSPECTED FOR BLOCKAGE, FOUND NONE.  INSTALLED AND ATTEMPTED GROUND CHECK AGAIN.  PUMP MOTOR WOULD SLOW DOWN AFTER 1 MINUTE AND TRIP CIRCUIT BREAKER.  REMOVED PUMP FOR WARRANTY.  PUMP OVERHAULED BY FLEET SUPPORT SERVICES.  (NE5D064N)
